Aggregation of heterogeneous beliefs
Elyès Jouini () and
Clotilde Napp
Journal of Mathematical Economics, 2006, vol. 42, issue 6, 752-770
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(06)00070-X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Aggregation of Heterogeneous Beliefs (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:42:y:2006:i:6:p:752-770
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().